# SDR ASAA2023021541973

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 58,612 hours, 17,252 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT ENGINE CONTROL LIGHT ILLUMINATED #1 ENGINE. GROUNDED - YES. ACCOMPLISHED EEC BITE FOUND FAULT 75-20581 (TBV DEMAND AND POSITION SIGNALS DISAGREE). ACCOMPLISHED ACTUATORS TEST NO CURRENT FAULTS NOTED. ENGINE CONTROL LIGHT EXTINGUISHED. REF B737-800 FIM 73-00 TASK 801 AND FIM 75-23 TASK 801.
